# SDR 08FDEA01030

- Difficulty date: March 18, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: A5361060720200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT STRINGER 44L END FITTING IS CORRODED FWD OF FR 17.  FITTING REMOVED IAW SRM 51-40-21.  REMOVED CORROSION IAW SRM 51-74-10. ORIGINAL MAT 0.067.  MAT REMOVED 0.014.  MAT REMAINING 0.053.  OUT OF LIMITS IAW SRM 53-10-00 & DWG A53610607.  REMOVED FITTING,  RECEIVED NEW FITTING, LOCATED, DRILLED & INSTALLED NEW FITTING IAW SRM 51-40-21, 51-40-44 & TORQUED BOLTS TO 150 IN LBS IAW SRM 51-49-00.  INSTALLED EDGING IAW SRM 51-40-21.  APPLIED CIC IAW AMM 51-22-00-0.
